# SDR CALA2022082402152

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: NA
- Condition: Damaged
- Location: Rh Slat #3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT #3 TRACK #7 LOWER FWD ANTI-ROTATION STOP DAMAGED, FURTHER EVALUATION REQUIRED. AS NOTED ON LTPR NR#5001171165-0010 PERFORMED REPAIR ON RH SLAT #3 TRACK RIB #7 AS PER A319 SRM TASK 57-40-00-300-112 REV 142. THE REPAIR IS CLASSIFIED AS MAJOR CATEGORY "A" REPAIR WITH NO REPEAT INSPECTIONS REQUIRED. / REPAIR DETAILS REFER TO LTPR D.O 500117165-0010
